# SDR P5CA9601194

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB AND UPPER CHORD AT FLOORBEAM STA 440 RT SIDE NEAR PASSENGER DOOR-1.  UPPER CHORD REPAIRED, WEB REINFORCED PER SRM 53-10-07.
